# SDR REXA2015041900421

- Difficulty date: April 19, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 17,936 hours, 11,501 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING IS MISSING IN FRONT OF GALLEY CARTS AT GALLEY NR 3.  INSTALLED  1.5 FOOT SECTION OF PHOTO LUMINESCENT FLOOR TRACK IN FRONT OF LT GALLEY SERVICE CARTS IAW AMM 33-51-01.  OK FOR SERVICE.
